# SDR CALA2012030500158

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 42,112 hours, 15,321 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 11991
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 6,700 hours, 2,213 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED TRIP OF LIGHT ILLUMINATED DURING CLIMB.  T/S PER WDM 39-11-11.  FOUND PIN 9 AND 10 SHOWING CLOSED ON BAR REPLACE BAR PER AMM 36-11-03.  ENGINE RUN TO 93.3% N1.  NO BLEED SPLIT AND NO BLEED TRIP END ROTABLE PARTS CHANGE WAS INDICATED.  REMOVE AND REPLACE CONTROL VALVE PER TASK 36-12-02.
